



## 4 September 2016 Hawai'i-Pacific Pavilion B

## **#WCC\_12249** Pacific Islands Roundtable for Nature Conservation (PIRT)

14:30-15:30

2:30pm Welcome statement /Setting the scene, Kosi Latu, Taholo Kami The Chair of the

Pacific Islands Roundtable for Nature Conservation

Focus: What is PIRT and how has PIRT supported and facilitated conservation efforts in the Pacific including the Framework for Nature Conservation and Protected Areas in

the Pacific region 2014-2020?

2:50pm Protected Areas in the Pacific (10mins), Tony O'Keefe (PAWG)

Focus: How has PAWG supported and advanced protected area work in the Pacific?

Highlight specific examples of work undertaken by the group.

3:00pm Saving our species (10mins), Mike Donoghue and Helen Pippard (TBC)

Focus: How has the Species Working Group supported and advanced species conservation in the Pacific? Highlight specific examples of work undertaken by the group.

3:10pm Managing Invasive Species (10mins), Dave Moverley

Focus: How has the Pacific Invasive Partnership supported and advanced the management of invasive species in the Pacific? Highlight specific examples of work under-

taken by the group.

3:20pm Improving environmental governance (10mins), Andrew Foran/Maria Muavesi

Focus: How has PANeL supported and advanced environmental governance in the

Pacific? Highlight specific examples of work undertaken by the group.

3:30pm Mainstreaming Biodiversity in the Pacific, Kosi Latu

Focus: Share the outcomes of the 19th PIRT Meeting - opportunities to scale up

mainstreaming biodiversity into other development sectors

3:40pm Oceans Summit Way Forward, Taholo Kami

Focus: share the outcomes of the Oceans summit including the way forward

3:50pm Discussion

4:15pm Special announcements/launches

4:30pm End of programme

Afternoon tea will be provided

Sharing conservation stories, successes and commitments from the Pacific



